# SDR FDEA201108033083

- Difficulty date: August 3, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N435FE
- Make and model: Airbus A310-203
- Aircraft serial: 369
- Aircraft time: 41,585 hours, 19,942 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: A53986749200
- Condition: Bent
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER FUSELAGE INTERCOSTAL IS BENT STR 33L BETWEEN FR85 TO FR84.  REMOVED INTERCOSTAL STR 33L BETWEEN FR85 TO FR84 IAW SRM51-40-21, PARA 6, B/S FABRICATED STIFFENER AND WEB IAW DWG A53986749.LOCATED AND DRILLED AND INSTALLED STIFFENER AND WEB ,FR85 TO FR84, STR 33L.  REPROTECTED AREA IAW SRM 51-75-10.  INSTALLATION SRM 51-40-21, PARA 6 & 7.
